| Model Number |
CQ2015A +24.5 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens no similar complaint type events were reported for units within the same lot.Device evaluation: lens was returned in liquid, in vial.Visual inspection found optic torn/split, portion of lens was returned.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a cq2015a +24.5, intraocular lens into the patients eye and noticed it was torn.The lens was removed and replaced with the backup lens within the same surgery.There was no patient injury and the cause of event was unknown.